American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q35) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Alessandro Morando, Yuri Trakhinin and Paola Trebeschi. Well-posedness of the linearized plasma-vacuum interface problem in ideal incompressible MHD. Quart. Appl. Math. 72 (2014) 549-587.
Abstract, references, and article information
View Article: PDF

[2] George Dassios. On the Young-Laplace relation and the evolution of a perturbed ellipsoid. Quart. Appl. Math. 72 (2014) 21-32.
Abstract, references, and article information
View Article: PDF

[3] Milton C. Lopes Filho, Huy Hoang Nguyen and Helena J. Nussenzveig Lopes. Incompressible and ideal 2D flow around a small obstacle with constant velocity at infinity. Quart. Appl. Math. 71 (2013) 679-687.
Abstract, references, and article information
View Article: PDF

[4] Mahir Hadžić and Govind Menon. Gradient flow structure for domain relaxation in Langmuir films. Quart. Appl. Math. 70 (2012) 659-664.
Abstract, references, and article information
View Article: PDF

[5] Jong-Yeoul Park and Jum-Ran Kang. Global attractors for the suspension bridge equations with nonlinear damping. Quart. Appl. Math. 69 (2011) 465-475. MR 2850741.
Abstract, references, and article information
View Article: PDF

[6] Kun Zhao. Global regularity for a coupled Cahn-Hilliard-Boussinesq system on bounded domains. Quart. Appl. Math. 69 (2011) 331-356. MR 2729892.
Abstract, references, and article information
View Article: PDF

[7] Donatella Donatelli. On the artificial compressibility method for the Navier-Stokes-Fourier system. Quart. Appl. Math. 68 (2010) 469-485. MR 2676972.
Abstract, references, and article information
View Article: PDF

[8] S. Kracmar, S. Necasová and P. Penel. $L^{q}$-approach of weak solutions to stationary rotating Oseen equations in exterior domains. Quart. Appl. Math. 68 (2010) 421-437. MR 2676969.
Abstract, references, and article information
View Article: PDF

[9] Jalal Shatah. Space-time resonances. Quart. Appl. Math. 68 (2010) 161-167. MR 2598888.
Abstract, references, and article information
View Article: PDF

[10] Yan Guo and Yongqian Han. Critical Rayleigh number in Rayleigh-Bénard convection. Quart. Appl. Math. 68 (2010) 149-160. MR 2598887.
Abstract, references, and article information
View Article: PDF

[11] Adrian Constantin. On the particle paths in solitary water waves. Quart. Appl. Math. 68 (2010) 81-90. MR 2598882.
Abstract, references, and article information
View Article: PDF

[12] Caidi Zhao, Shengfan Zhou and Yongsheng Li. Existence and regularity of pullback attractors for an incompressible non-Newtonian fluid with delays. Quart. Appl. Math. 67 (2009) 503-540. MR 2547637.
Abstract, references, and article information
View Article: PDF

[13] Carine Lucas. Cosine effect on shallow water equations and mathematical properties. Quart. Appl. Math. 67 (2009) 283-310. MR 2514636.
Abstract, references, and article information
View Article: PDF

[14] Xiaoping Xu. Asymmetric and moving-frame approaches to Navier-Stokes equations. Quart. Appl. Math. 67 (2009) 163-193. MR 2497602.
Abstract, references, and article information
View Article: PDF

[15] A. M. Blokhin. Strong discontinuities for the 2-D MEP hydrodynamical model of charge transport in semiconductors. Quart. Appl. Math. 66 (2008) 359-377. MR 2416778.
Abstract, references, and article information
View Article: PDF

[16] Myeongju Chae and Seung-Yeal Ha. Stability estimates of the Boltzmann equation in a half space. Quart. Appl. Math. 65 (2007) 653-682. MR 2370355.
Abstract, references, and article information
View Article: PDF

[17] Xiaoping Xu. Stable-range approach to the equation of nonstationary transonic gas flows. Quart. Appl. Math. 65 (2007) 529-547. MR 2354886.
Abstract, references, and article information
View Article: PDF

[18] D. Iftimie, M. C. Lopes Filho and H. J. Nussenzveig Lopes. Confinement of vorticity in two dimensional ideal incompressible exterior flow. Quart. Appl. Math. 65 (2007) 499-521. MR 2354884.
Abstract, references, and article information
View Article: PDF

[19] David M. Ambrose. Well-posedness of two-phase Darcy flow in 3D. Quart. Appl. Math. 65 (2007) 189-203. MR 2313156.
Abstract, references, and article information
View Article: PDF


Results: 1 to 19 of 19 found      Go to page: 1